A service provided by the WU Library and the WU IT-Services

A Note on Transformed Density Rejection

Leydold, Josef (1999) A Note on Transformed Density Rejection. Preprint Series / Department of Applied Statistics and Data Processing, 28. Department of Statistics and Mathematics, Abt. f. Angewandte Statistik u. Datenverarbeitung, WU Vienna University of Economics and Business, Vienna.

[img]
Preview
PDF
Download (214Kb) | Preview

Abstract

In this paper we describe a version of transformed density rejection that requires less uniform random numbers. Random variates below the squeeze are generated by inversion. For the expensive part between squeeze and density an algorithm that uses a coverering with triangles is introduced. (author's abstract)

Item Type: Paper
Additional Information: published in: Computing 65(2), pp. 187-192, 2000
Keywords: non-uniform random variates / universal method / transformed density rejection / acceptance-complement / continuous distributions / log-concave distributions / T-concave distributions
Classification Codes: MSC 65C10, 65U05, 11K45
Divisions: Departments > Finance, Accounting and Statistics > Statistics and Mathematics
Depositing User: Repository Administrator
Date Deposited: 10 Jul 2006 13:25
Last Modified: 11 Jun 2015 06:45
URI: http://epub.wu.ac.at/id/eprint/1686

Actions

View Item